A piecewise constant integral for multivalued mappings
Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1705-1710
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_10_a5,
author = {M. S. Nikol'skii},
title = {A piecewise constant integral for multivalued mappings},
journal = {Differencialʹnye uravneni\^a},
pages = {1705--1710},
year = {1987},
volume = {23},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_10_a5/}
}
M. S. Nikol'skii. A piecewise constant integral for multivalued mappings. Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1705-1710. http://geodesic.mathdoc.fr/item/DE_1987_23_10_a5/